# SDR DALA2018082205200

- Difficulty date: August 21, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N889DN
- Make and model: Boeing 737932ER
- Aircraft serial: 62774
- Aircraft time: 2,309 hours, 818 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 GIRT BAR BRACKET ON THE DOOR WAS LOOSE.  ADJUSTED THE GIRT BAR HOLDER,  CHECKED GOOD.
